# SDR CALA9900812

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER TRIM TAB DELAMINATED ON TRAILING EDGE AT AFT TOP CORNER AND BOTTOM CORNER.  THE RUDDER TAB WAS REMOVED, REPAIRED, AND REINSTALLED IAW MM 27-20-2 AND SRM 51-90-2.
